Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe bleeding after injecting testosterone into the muscles. Injured vein?

I have been using testosterone as a treatment for a short time and today I injected Intramuscularly into my quadricep. When I removed the needle dark blood came out but not a large amount. I feared that I may have struck a vein or an artery. If I was to hit either of these what would be the symptoms and the time frames associated?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.
This is just to inform you that no major arteries are present in the front portion of the thigh to cause a major bleeding.
Propably you might have injured a vein by the needle prick. By simply keeping some pressure over that area for a few minutes, it will stop.
So nothing to worry about.
Answered: Wed, 3 Jul 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Don't get afraid.Bleeding could be due to injured capillaries,minor veins.
It will stop immediately within one minute after just pressing on it.
You can apply ice on it.
Also ask your doctor about it.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor